# SDR CALA2025121212056

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A312018
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FWD WET AREA STRINGER 15L BETWEEN BS 294.5 & 303.9.  ACCOMPLISHED REPAIR OF STRINGER 15L BETWEEN BS 277 AND 294.5 AS PER ECRA 5310-08741 AND SRM 53-00-03-2R-1.
